| Model Number |
STRYKER SLCD12 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No device-related death or serious injury was reported.No evidence of incubator's malfunction.Most probable cause of the positive results are an ineffective sterilization process or bi malfunction.As no further information was provided, we consider there's a possibility of bi malfunction, which may cause the device to fail to perform its essential function and compromise the sterilization process monitoring effectiveness which could contribute to delay patient treatment and, hence, to a serious injury.
Event or Problem Description
Personnel of the university of utah indicated that biological indicators kept showing positive results after the sterilization process.They mentioned that technicians made multipl attempts to repair the sterilizer but to no avail and concluded that the incubator was not working properly.